MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/bjd.14492

Медицинская библиотека · The British journal of dermatology · 2016

Diagnostic patch testing following tuberculosis-associated cutaneous adverse drug reactions induces systemic reactions in HIV-infected persons.

Lehloenya R J, Todd G, Wallace J, Ngwanya M R, Muloiwa R, Dheda K

СтатьяРандомизированное исследованиеПеревод в очереди

Аннотация

BACKGROUND

The incidence of cutaneous adverse drug reactions (CADRs) to first-line antituberculosis drugs (FLTDs) is higher in HIV-tuberculosis coinfection. However, the utility of patch testing to identify the offending drug in this patient subgroup has been poorly studied.

OBJECTIVES

To identify drugs causing adverse drug reactions in patients with HIV-tuberculosis coinfection.

METHODS

Fourteen consecutive patients underwent diagnostic work-up (patch testing followed by a skin prick test and an oral rechallenge) to pinpoint the offending drug after developing FLTD-associated CADR, which included drug rash with eosinophilia and systemic symptoms (n = 12), Stevens-Johnson syndrome (SJS, n = 1) and toxic epidermal necrolysis/SJS overlap (n = 1). A positive reaction to any of the three diagnostic modalities eliminated that drug from the regimen. Once patients were clinically stable postreaction, sequential and additive rechallenge with FLTDs was initiated.

RESULTS

Eleven of the 14 participants with FLTD-associated CADR were HIV infected (median CD4 count 149 cells mm(-3) ). In this subgroup, patch testing resulted in generalized systemic reactions in 10 of 11 patients (91%). These included rash in 10 of 13 reactions (77%), eosinophilia in eight (62%), transaminitis in seven (54%) and fever in five (38%). Isoniazid caused six of 13 (46%) generalized systemic reactions, rifampicin four (31%), ethambutol two (15%) and pyrazinamide one reaction. Using the Common Terminology Criteria for Adverse Events, five of 13 reactions were mild, six were moderate and two were severe. There were no life-threatening or fatal reactions.

CONCLUSIONS

In HIV-infected persons with tuberculosis-associated CADR, although patch-testing reactions to FLTD are common and tend to be associated with systemic features, they are not life threatening or fatal. These data inform clinical practice in HIV-endemic settings.

Для цитирования: Lehloenya R J, Todd G, Wallace J, Ngwanya M R, Muloiwa R, Dheda K. Diagnostic patch testing following tuberculosis-associated cutaneous adverse drug reactions induces systemic reactions in HIV-infected persons.. The British journal of dermatology. 2016. DOI: 10.1111/bjd.14492.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.